# SDR C2XA11IA176

- Difficulty date: August 7, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N18557
- Make and model: Emb EMB-145LR
- Aircraft serial: 145596
- Aircraft time: 22,158 hours, 16,806 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 1074
- Condition: Inoperative
- Location: Horiz Stab
- Part time: 30,303 hours, 22,579 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 3050, AFTER TAKEOFF THE CREW REPORTED AN F/O PITCH TRIM SWITCH FAILED WITH AN EICAS MESSAGE OF TRIM CPT SW FAIL.  THE CAPTAINS PITCH TRIM WAS REPORTED AS WORKING NORMALLY, AND THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE HORIZONTAL STAB CONTROL UNIT (HSCU), OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
